# SDR FDEA201509012734

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 787 hours, 29,653 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB0813501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE AT WING ROOT, JUST FWD OF THE VISUAL INDICATOR, THERE ARE 2 SMALL AREAS OF SURFACE CORROSION AT XORS 197.2 & XORS 230.6.  ACCOMPLISHED EA 8-5730-T0319767 P1.
